# SDR 2002F00392

- Difficulty date: February 19, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162005102
- Condition: Malfunctioned
- Location: Elevator Feel
- Part time: 19,861 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE STATUS MESSAGE 'ELEV FEEL'.  AIRCRAFT MADE UNSCHEDULED LANDING AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE ELEVATOR FEEL COMPUTER.  (M)
